BibTeX record journals/tit/ZhangL18

download as .bib file

@article{DBLP:journals/tit/ZhangL18,
  author    = {Rui Zhang and
               Song Li},
  title     = {A Proof of Conjecture on Restricted Isometry Property Constants {\(\delta\)}\({}_{\mbox{tk}}\)
               (0{\textless}t{\textless}4/3)},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {64},
  number    = {3},
  pages     = {1699--1705},
  year      = {2018},
  url       = {https://doi.org/10.1109/TIT.2017.2705741},
  doi       = {10.1109/TIT.2017.2705741},
  timestamp = {Wed, 16 May 2018 17:04:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/ZhangL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics